MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM TRANSPARENT FILM DRESSING; TEGADERM¿ DRESSING

3M HEALTH CARE 3M TEGADERM TRANSPARENT FILM DRESSING; TEGADERM¿ DRESSING
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Itching Sensation (1943); Peeling (1999); Rash (2033)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot #, expiration date, manufacture date: a lot number was not provided.Without a lot number, expiration and manufacture dates could not be determined.Multiple studies are regularly conducted that have demonstrated appropriate device biocompatibility and safety performance criteria when the device is used appropriately on humans.In addition to ensuring biocompatibility and safety performance, 3m closely monitors its manufacturing, controlling the release and functional characteristics of these medical devices.Skin injury to adhesive products can also be attributed to improper application or removal of the product.This consumer reported he had a smaller size tegaderm dressing applied to his leg and no reaction/skin injury occurred in that location.
 
Event or Problem Description
A consumer reported a physician applied a 1629 tegaderm¿ transparent film dressing during his follow-up appointment.The dressing was reportedly applied to his back, over his spinal stimulator implant incision.The consumer reported he experienced itching and a rash 1.5 days following the dressing application.His wife reportedly removed the dressing and skin removal occurred in some areas near the lower portion of where the dressing had been applied.The consumer was seen by his physician and was treated with an rx for methylprednisolone (4mg) (oral dose pack).The consumer was also instructed to use an otc ointment described as a thick paste.The consumer reported the open areas were healing, but still tender.

Brand Name
3M TEGADERM TRANSPARENT FILM DRESSING
Common Device Name
TEGADERM¿ DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8641151
Report Number2110898-2019-00079
Device Sequence Number11220526
Product Code NAD
UDI-Device Identifier04001895928741
UDI-Public04001895928741
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1629
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR